# SDR DALA2024021602276

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 88,263 hours, 11,542 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Box
- Part number: 867803
- Part serial: 712
- Condition: Faulty
- Location: R3 Door
- Part time: 77,479 hours, 10,404 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 R3 DOOR SHOWING OPEN ON ECAM WHEN CLOSED. CORRECTIVE ACTION: R/R PSCU PER A330 AMM 52-71-34, CHECKS GOOD. (5727761)
